Professor Michael Wemyss

  • The Chair of Mathematics (Mathematics)

telephone: 0141 330 3314
email: Michael.Wemyss@glasgow.ac.uk

Office 435
Mathematics and Statistics Building

Research interests

Research Interests

Algebraic geometry and its interactions, principally between noncommutative and homological algebra, resolutions of singularities, and the minimal model program.  All related structures, including: deformation theory, derived categories, stability conditions, associated commutative and homological structures and their representation theory, curve invariants, McKay correspondence, Cohen--Macaulay modules, finite dimensional algebras and cluster-tilting theory.

Research Groups


Publications

List all by: Type | Date

Jump to: 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010
Number of items: 18.

2018

Iyama, O. and Wemyss, M. (2018) Reduction of triangulated categories and Maximal Modification Algebras for cA_n singularities. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 2018(738), pp. 149-202. (doi:10.1515/crelle-2015-0031)

Wemyss, M. (2018) Flops and clusters in the homological minimal model programme. Inventiones Mathematicae, 211(2), pp. 435-521. (doi:10.1007/s00222-017-0750-4)

2017

Hirano, Y. and Wemyss, M. (2017) Faithful actions from hyperplane arrangements. Geometry and Topology, (Accepted for Publication)

Brown, G. and Wemyss, M. (2017) Gopakumar--Vafa invariants do not determine flops. Communications in Mathematical Physics, (doi:10.1007/s00220-017-3038-z) (Early Online Publication)

Donovan, W. and Wemyss, M. (2017) Twists and braids for general 3-fold flops. Journal of the European Mathematical Society, (Accepted for Publication)

2016

Bellamy, G., Rogalski, D., Schedler, T., Stafford, J. T. and Wemyss, M. (2016) Noncommutative Algebraic Geometry. Series: Mathematical Sciences Research Institute publications, 64. Cambridge University Press. ISBN 9781107129542

Donovan, W. and Wemyss, M. (2016) Noncommutative deformations and flops. Duke Mathematical Journal, 165(8), pp. 1397-1474. (doi:10.1215/00127094-3449887)

2015

Kalck, M., Iyama, O., Wemyss, M. and Yang, D. (2015) Frobenius categories, Gorenstein algebras and rational surface singularities. Compositio Mathematica, 151(3), pp. 502-534. (doi:10.1112/S0010437X14007647)

2014

Iyama, O. and Wemyss, M. (2014) Maximal modifications and Auslander–Reiten duality for non-isolated singularities. Inventiones Mathematicae, 197(3), pp. 521-586. (doi:10.1007/s00222-013-0491-y)

Iyama, O. and Wemyss, M. (2014) Singular derived categories of -factorial terminalizations and maximal modification algebras. Advances in Mathematics, 261, pp. 85-121. (doi:10.1016/j.aim.2014.04.001)

2013

Iyama, O. and Wemyss, M. (2013) On the noncommutative Bondal–Orlov conjecture. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 683, pp. 119-128. (doi:10.1515/crelle-2012-0001)

Wemyss, M. (2013) Reconstruction algebras of type D (II). Hokkaido Mathematical Journal, 42(2), pp. 293-329. (doi:10.14492/hokmj/1372859589)

2012

Wemyss, M. (2012) Reconstruction algebras of type D (I). Journal of Algebra, 356(1), pp. 158-194. (doi:10.1016/j.jalgebra.2012.01.019)

2011

Wemyss, M. (2011) The GL(2, C) McKay correspondence. Mathematische Annalen, 350(3), pp. 631-659. (doi:10.1007/s00208-010-0572-9)

Wemyss, M. (2011) Reconstruction algebras of type A. Transactions of the American Mathematical Society, 363(6), pp. 3101-3132. (doi:10.1090/S0002-9947-2011-05130-5)

Iyama, O. and Wemyss, M. (2011) A new triangulated category for rational surface singularities. Illinois Journal of Mathematics, 55(1), pp. 325-341.

2010

Bocklandt, R., Schedler, T. and Wemyss, M. (2010) Superpotentials and higher order derivations. Journal of Pure and Applied Algebra, 214(9), pp. 1501-1522. (doi:10.1016/j.jpaa.2009.07.013)

Iyama, O. and Wemyss, M. (2010) The classification of special Cohen–Macaulay modules. Mathematische Zeitschrift, 265(1), pp. 41-83. (doi:10.1007/s00209-009-0501-3)

This list was generated on Wed Jul 18 06:00:41 2018 BST.
Jump to: Articles | Books
Number of items: 18.

Articles

Iyama, O. and Wemyss, M. (2018) Reduction of triangulated categories and Maximal Modification Algebras for cA_n singularities. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 2018(738), pp. 149-202. (doi:10.1515/crelle-2015-0031)

Wemyss, M. (2018) Flops and clusters in the homological minimal model programme. Inventiones Mathematicae, 211(2), pp. 435-521. (doi:10.1007/s00222-017-0750-4)

Hirano, Y. and Wemyss, M. (2017) Faithful actions from hyperplane arrangements. Geometry and Topology, (Accepted for Publication)

Brown, G. and Wemyss, M. (2017) Gopakumar--Vafa invariants do not determine flops. Communications in Mathematical Physics, (doi:10.1007/s00220-017-3038-z) (Early Online Publication)

Donovan, W. and Wemyss, M. (2017) Twists and braids for general 3-fold flops. Journal of the European Mathematical Society, (Accepted for Publication)

Donovan, W. and Wemyss, M. (2016) Noncommutative deformations and flops. Duke Mathematical Journal, 165(8), pp. 1397-1474. (doi:10.1215/00127094-3449887)

Kalck, M., Iyama, O., Wemyss, M. and Yang, D. (2015) Frobenius categories, Gorenstein algebras and rational surface singularities. Compositio Mathematica, 151(3), pp. 502-534. (doi:10.1112/S0010437X14007647)

Iyama, O. and Wemyss, M. (2014) Maximal modifications and Auslander–Reiten duality for non-isolated singularities. Inventiones Mathematicae, 197(3), pp. 521-586. (doi:10.1007/s00222-013-0491-y)

Iyama, O. and Wemyss, M. (2014) Singular derived categories of -factorial terminalizations and maximal modification algebras. Advances in Mathematics, 261, pp. 85-121. (doi:10.1016/j.aim.2014.04.001)

Iyama, O. and Wemyss, M. (2013) On the noncommutative Bondal–Orlov conjecture. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 683, pp. 119-128. (doi:10.1515/crelle-2012-0001)

Wemyss, M. (2013) Reconstruction algebras of type D (II). Hokkaido Mathematical Journal, 42(2), pp. 293-329. (doi:10.14492/hokmj/1372859589)

Wemyss, M. (2012) Reconstruction algebras of type D (I). Journal of Algebra, 356(1), pp. 158-194. (doi:10.1016/j.jalgebra.2012.01.019)

Wemyss, M. (2011) The GL(2, C) McKay correspondence. Mathematische Annalen, 350(3), pp. 631-659. (doi:10.1007/s00208-010-0572-9)

Wemyss, M. (2011) Reconstruction algebras of type A. Transactions of the American Mathematical Society, 363(6), pp. 3101-3132. (doi:10.1090/S0002-9947-2011-05130-5)

Iyama, O. and Wemyss, M. (2011) A new triangulated category for rational surface singularities. Illinois Journal of Mathematics, 55(1), pp. 325-341.

Bocklandt, R., Schedler, T. and Wemyss, M. (2010) Superpotentials and higher order derivations. Journal of Pure and Applied Algebra, 214(9), pp. 1501-1522. (doi:10.1016/j.jpaa.2009.07.013)

Iyama, O. and Wemyss, M. (2010) The classification of special Cohen–Macaulay modules. Mathematische Zeitschrift, 265(1), pp. 41-83. (doi:10.1007/s00209-009-0501-3)

Books

Bellamy, G., Rogalski, D., Schedler, T., Stafford, J. T. and Wemyss, M. (2016) Noncommutative Algebraic Geometry. Series: Mathematical Sciences Research Institute publications, 64. Cambridge University Press. ISBN 9781107129542

This list was generated on Wed Jul 18 06:00:41 2018 BST.

Grants

EPSRC 5-year Early Career Fellow, 2013-2018, EP/K021400/1.


Supervision

Current research staff

Theo Raedschelders

Current PhD students

Sarah Kelleher (Mackie)
Ogier Van Garderen